MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 1500 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 1500 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938901
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that 1 sample of compounded product was identified with a leak by the end user prior to use.Details state, "when they went to cut open the bag, they lifted the bag still in silver over pouch and they noticed fluid leaking out of the 2 small air holes of the over pouch.When they cut it open and took out the bag on their bench, they noticed the bag leak was quite severe.What they found was the bar that separates the 2 sections, there was a split right next to the separation bar on the side of the yellow liquid".The customer was wearing gloves while handling the sample and no skin contact was reported.There was no report of patient injury or medical intervention as a result of this event.The sample was discarded by the customer.Images of the sample were provided but no leak location was identified.The customer stated that the overpouch and external packaging carton did not appear damaged.No additional information is available.
 
Additional Manufacturer Narrative
The customer reported a leak identified "right next to the separation bar on the right side of the yellow liquid".Images were provided but the leak location was not able to be identified.The sample was not available for return.Component inspection records, production records, and tooling and machine validations were reviewed for the lot and no nonconformances, deviations, or abnormalities were identified.Due to the lack of sample availability and limited information provided regarding the leak location, a root cause could not be determined.Should additional information become available, a supplemental report will be provided.

Brand Name
EXACTAMIX
Common Device Name
1500 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal, dom
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key19217501
Report Number1937141-2024-00007
Device Sequence Number8241571
Product Code KPE
UDI-Device Identifier00085412477466
UDI-Public00085412477466
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberH938901
Device Catalogue NumberH938901
Device Lot NumberA7576
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown